I have had unprotected insertive and receptive anal sex twice in the past 6 months with someone I knew or THINK to be HIV negative. Regardless, still a risk - I know. I plan to get tested within this month.
Yesterday my friend noticed a small red rash with tiny red looking bumps that appeared on the back of my neck near where it meets my back. Today, it is much more faint and has turned sort of a tannish/faint dark red color. It's not super easy to see any more.
My question: Is it possible that this rash is related to HIV? I know the only conclusion is to get myself tested, but I'm really scared and the thought of HIV has given my anxiety over the past few months. Most I hear is that a rash only occurs during ARS (which I did not encounter) or in the 3rd symptomatic stage of HIV.
First time anal receptive sex was in March 2011. The second time was in early June 2011. So basically I am asking whether it's possible for a random rash with no other symptoms to show up 3 months later that is related to HIV.
No its not possible for an hiv related rash to show up months after exposure.They show up 2 to 4 weeks after exposure and last about 4 days to 2 weeks.They don,t come and go.Just test now to receive your conclusive result.
The symptom you describe is very unrelated to HIV. Rash associated with HIV is macopapulous and it spreads to a larger area in the body and not just a bump or a dot.
You have put yourself in to risk. Unprotected anal sex certainly warrants a test, please take a test at the 3 months mark from the time of your last exposure for a conclusive. However, a 6 week can be very encouraging.
Please use condoms correctly and consistently to avoid getting in to scenarios like present.
If the rash can't mean anything 3 months later, then why have I heard different from this thread?
"Had unprotected sex in July that I can remember. Had the Rash quarter size on my left arm as you explained during Halloween weekend. That prompted me to get tested for a STD. On Novemember 31st 2004 I was tested and was tested positive for HIV. I am only replying because it was surreal to read your post. It is always better to know asap."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.